Topic Options
#15405 - 12/21/06 04:33 PM Side effects of Soriatane
Oldie But Goodie Offline
Junior Member

Registered: 12/21/06
Posts: 4
Loc: Harvey, Il. USA
I've been using Soriatane for about 3 years now and am beginning to have some very odd happenings in my body and I am doing some "research" to see if anyone else is experiencing these symptoms. The Doctors don't seem to know any more than I do so I'm coming to you guys!
What I've been feeling is a real tingling sensation throughout my body. I can only describe it as when your arm falls asleep and that awakening feeling. When it first happened my Docs thought I might have had a stroke but all tests came back ok. They just don't understand and I was wondering if any one else is experiencing this?

Top
#15406 - 03/19/07 01:33 PM Re: Side effects of Soriatane
JP Offline
Junior Member

Registered: 03/19/07
Posts: 1
Loc: Harrisburg,Pa,17109
To Oldies But Goodies: I have had numbness in my legs. I thoguht it was a circulation problem. It happens mostly when I'm at the gym on a stepper or treadmill. Also my blood pressure has changed alot! Not real happy about that but my psoriasis is better than it's been at any time since I've had it and that's been 25 years, half my life.

Top
#15407 - 03/25/07 02:07 AM Re: Side effects of Soriatane
pauline5 Offline
Member

Registered: 01/06/02
Posts: 913
Loc: Melbourne, Australia
I get confused with all these drugs...is Soriatane NEOTIGASON? i was on that back in 2001 i think?

i only stayed on it for 3 montyhs because of immense hair loss. Buti do recall my skin feeling very sticky, and burning sensation, and the souls of my feet were excruciating to walk on...like bone pain..but I never noticed tingling...

Gee, they are going to switch me over to Soriatane from Accutane in 3 weeks time.

Top
#15408 - 03/26/07 05:44 PM Re: Side effects of Soriatane
Oldie But Goodie Offline
Junior Member

Registered: 12/21/06
Posts: 4
Loc: Harvey, Il. USA
Quote:
Originally posted by JP:
To Oldies But Goodies: I have had numbness in my legs. I thoguht it was a circulation problem. It happens mostly when I'm at the gym on a stepper or treadmill. Also my blood pressure has changed alot! Not real happy about that but my psoriasis is better than it's been at any time since I've had it and that's been 25 years, half my life.


Hi, JP! After 3 months of tests the Docs concluded that I have something called Transverse Mylitis which is inflamation of the spinal cord which can be causing the numbness. They assure me that it is not from the Soriataine but I'm not 100% sure about that! However, I did cut down my dosage for those 3 months but then went back to my usual dosage since I'm on a medication to help the numbness. I hope they are right!
Unlike you, my blood pressure is good. I guess we have to take the good with the bad to look pretty!!
Thanks for the reply

Top
#15409 - 03/26/07 05:50 PM Re: Side effects of Soriatane
Oldie But Goodie Offline
Junior Member

Registered: 12/21/06
Posts: 4
Loc: Harvey, Il. USA
Quote:
Originally posted by pauline5:
I get confused with all these drugs...is Soriatane NEOTIGASON? i was on that back in 2001 i think?

i only stayed on it for 3 montyhs because of immense hair loss. Buti do recall my skin feeling very sticky, and burning sensation, and the souls of my feet were excruciating to walk on...like bone pain..but I never noticed tingling...

Gee, they are going to switch me over to Soriatane from Accutane in 3 weeks time.

Hi,Pauline5!
I don't know if Neotigason is the same. But if your going on Soriataine you will have a adjustment period where your skin feels sticky and raw but after awhile it will adjust. I've learned to control my dosages according to how my skin is looking. The doctors concluded that the problem with the numbness has nothing to do with the medicine. They've found that I have something completely different. Don't know if that's good or bad!? Anyhow, I hope they are right so that I can continue on the Soriataine. It works so well for me I hate to give it up.
Good luck!

Top
#15410 - 03/27/07 02:17 PM Re: Side effects of Soriatane
Yizle Offline
Member

Registered: 02/23/07
Posts: 7
yeah, ive bin taking neotegison/Soriatane since the age of 5,(now 18) and ive stoped takin it about a month ago, i should tell my dermatologist, my skin seems to be getting worse, but ill see wat happens =]

Top
#15411 - 03/29/07 08:29 AM Re: Side effects of Soriatane
pauline5 Offline
Member

Registered: 01/06/02
Posts: 913
Loc: Melbourne, Australia
Wow, you are from Melbourne too? Do you have EHK...perhaps we can meet sometime

Yes, I had the stickiness with my skin when i was on soriatane/neo back in 2001 but just for 3 months...

The current plan is that i will make a smooth transition from Accutane to Soriatane, while my skin is clear of the scale now...that way i hope to prevent all of that yucky raw stage...as i had that for the entire months of Nov and December just gone when i commenced Accutane...

Can anyone tell me whether they had a weird smell about their skin when it was sticky...it was weird and so annoying as it was not the typical Ichthyosis smell...so i hated it, followed me around like ......you all know the rest...how it goes...

I would love to know if that happened to anyone else...

Love Pauline

Top
#15412 - 03/29/07 01:52 PM Re: Side effects of Soriatane
Oldie But Goodie Offline
Junior Member

Registered: 12/21/06
Posts: 4
Loc: Harvey, Il. USA
Quote:
Originally posted by pauline5:
Wow, you are from Melbourne too? Do you have EHK...perhaps we can meet sometime

Yes, I had the stickiness with my skin when i was on soriatane/neo back in 2001 but just for 3 months...

The current plan is that i will make a smooth transition from Accutane to Soriatane, while my skin is clear of the scale now...that way i hope to prevent all of that yucky raw stage...as i had that for the entire months of Nov and December just gone when i commenced Accutane...

Can anyone tell me whether they had a weird smell about their skin when it was sticky...it was weird and so annoying as it was not the typical Ichthyosis smell...so i hated it, followed me around like ......you all know the rest...how it goes...

I would love to know if that happened to anyone else...

Love Pauline

Hi! Glad to get all the responses! I did not get an icky smell w/soriataine. At least nobody told me I smelled!!!
The only thing I can't get use to is the rawness that happens with each peeling cycle. It's not as bad as the first couple of months, but sometimes I get real tired of the redness and tenderness. BUT, it's still better then the other option!

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information